The Michigan Mathematical Journal

Besov spaces and outer functions.

Konstantin M. Dyakonov

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 1 (1998), 143-157.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132088

Digital Object Identifier
doi:10.1307/mmj/1030132088

Mathematical Reviews number (MathSciNet)
MR1617421

Zentralblatt MATH identifier
0967.46022

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 30D55 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Dyakonov, Konstantin M. Besov spaces and outer functions. Michigan Math. J. 45 (1998), no. 1, 143--157. doi:10.1307/mmj/1030132088. https://projecteuclid.org/euclid.mmj/1030132088


Export citation